# SDR UIEA2013121100596

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,236 hours, 37,386 cycles
- Engine: Ge CF680A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT REVERSER DID NOT DEPLOY ON ROLLOUT KBNA.  RAN REVERSERS IAW AMM 78-31-00, BOTH REVERSERS OPERATION CHECKED NORMAL.  PERFORMED VISUAL INSPECTION OF BOTH REVERSERS, NO FAULTS NOTED.
